# SDR C2XA05SD024

- Difficulty date: July 2, 2005
- Submitted: August 1, 2005
- Operation: Air carrier
- Aircraft: N34110
- Make and model: Emb EMB-145XR
- Aircraft serial: 145658
- Aircraft time: 7,305 hours, 3,898 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Inoperative
- Location: Flashlight
- Component: Flashlight
- Component part number: P4010030
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT FLASHLIGHT INOP.  REMOVED AND REPLACED FLASHLIGHT BATTERY.  OPS CK GOOD AIRCRAFT RELEASED AND RETURNED TO SERVICE.
